Rational points in quartic hypersurfaces

TD Browning, DR Heath-Brown

Research output: Contribution to journalArticle (Academic Journal)peer-review

20 Citations (Scopus)


Let X be a projective non-singular quartic hypersurface of dimension 39 or more, which is defined over . We show that X() is non-empty provided that X() is non-empty and X has p-adic points for every prime p.
Translated title of the contributionRational points in quartic hypersurfaces
Original languageEnglish
Pages (from-to)37 - 88
Number of pages52
JournalJournal für die reine und angewandte Mathematik
Volume2009, issue 629
Publication statusPublished - Apr 2009

Bibliographical note

Publisher: de Gruyter

Fingerprint Dive into the research topics of 'Rational points in quartic hypersurfaces'. Together they form a unique fingerprint.

Cite this